# SDR CALA2019120302140

- Difficulty date: December 2, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N27908
- Make and model: Boeing 787-8
- Aircraft serial: 36400
- Aircraft time: 26,867 hours, 3,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOOR PROXIMITY LT ON OFCR L/H AFT LOWER ATTACHMENT WAS CRAC KED, REF NON-ROUTINE NO.9491250, ORIGINATED BY EMP V905459. PERFOMRED BY EMP V905459, REPLACED THE FLOOR PROXIMITY LT ON OFC R L/H AFT LOWER ATTACHMENT, PERFORMED OPERATIONAL TEST OF EMERGE NCY LIGHT, THE RESULT WAS ''SATIS'' REF TO AMM 33-51-00-00E-320A-A & AMM 33-51-06-00A-720A-A REV.130 ADD EMP:V905459 IDT BY TA423
